# SDR DALA2018091405602

- Difficulty date: September 2, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 34,947 hours, 18,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Case
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2C EMERGENCY LIGHT WILL NOT STAY IN. REPLACED CRACKED CASING ON 2C EMERGENCY LIGHT.
